# SDR FDEA201710112903

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 27,916 hours, 15,470 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A539862002200
- Part serial: NA
- Condition: Dented
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS A DENT BETWEEN  FRAMES 86 & 87, STRINGER 37 & 38R.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-12, FIG 102.  REPAIRED IAW SRM  53-10-12, FIG 102, SHEET 2, & SRI 53-10-12-2-003-00.   MAJOR REPAIR.
